# SDR ASMF200406019

- Difficulty date: June 19, 2004
- Submitted: June 25, 2004
- Operation: Air carrier
- Aircraft: N204AM
- Make and model: Doug DC-9-87
- Aircraft serial: 49404
- Aircraft time: 42,459 hours, 27,441 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CAPTAIN REPORTED NOSE LANDING GEAR RED LIGHT TURNED ON DURING APPROACH AND WHEN LANDING GEAR WAS DOWN, AUDIBLE WARNING ACTIVATED AND LIGHT CONTINUED TURNED ON.  LANDING GEAR WAS OPERATED MANUALLY. AIRCRAFT WAS SENT TO THE HANGAR AND SENSORS D1-31Y AND D1-32 WERE CHECKED BY CONDUCTIVITY AND THEY WERE REPLACED IAW MM 32-60-05, TEST  CORRECT.
